# SDR REXA2016060401162

- Difficulty date: June 4, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,294 hours, 20,715 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL9 SEAT TRACK FS 409.00+128 TO FS 590.00 HAS CORROSION.  REMOVED CORROSION, FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49, REMOVED SEAT TRACK IAW AMM 53-01-11 INSTALLED NEW SEAT TRACK IAW AMM 53-01-11.
